# SDR FDKA200705226

- Difficulty date: May 26, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,546 hours, 12,610 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 5101
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,177 hours, 4,712 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6002 MCO-NAS (1434 PHX LCL) - FLAP LOW SPEED MESSAGE.  MX REPLACED THE FECU.
